# SDR DALA2014110705972

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 41,450 hours, 13,776 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR HAS A VOID IN SEALANT ON THE LT WING OTBD AFT FLAP LOWER SURFACE AT APPROXIMATELY STA 537.  REPAIRED HONEYCOMB PUNCTURE DAMAGE, PERFORMED WATER EVAC & APPLIED PRIMER & TOP COAT FINISHES TO THE LEFT WING OTBD AFT FLAP LOWER SURFACE AT APPROXIMATELY STA 537 IAW SRM 57-53-01, SRM 51-70-04, AMM 51-21-14-370-801 & AMM 51-21-15-370-801.
